Jump to content

Depression and FEAR.. will I ever be able to live again??


Recommended Posts

I am 3 days away from cutting down from 10 mgs Valium to 9mgs (holding each one for 14 days)

Sleep has begun to be nasty already, I cry and cry because my daughter and grandaughter say I try to make them feel guilty  just by asking them to give me a hug and a smile and ask if I am alright :'( It seems like this has taken forever to c/o from 1.5 Klonipin to 17.5 mgs diazepam, and then down to 10 mgs. I have been cutting down according to Ashton, but I just want this stuff out of me. I want to sleep and be able to be alive again. I seriously wonder if I will make it at all, I just dont know what to do or where to turn to except here. Right now I feel at my breaking point............Please someone tell me to keep on trying-    Please :'( 

Link to comment
Share on other sites

Keep on trying.  I was where you are last year.  Now I am 5 months benzo free and being able to live and love life again.  All the struggles I went through to get here, so hard, but so very worth it.  Thank God I never gave up!  Stay with BBs.  We will help you make it.
Link to comment
Share on other sites

Marsha, you will be able to live again, and going through this will test your patience like you would have never believed possible. I remember when I had just crossed to Valium from Klonopin and was at 10mg. I looked at the tapering schedule before me, and it was so long, so many weeks. I thought that I would never make it.  I've been through a lot of terrible illnesses, but nothing was so difficult as looking at this schedule and knowing what a haul it was.  The good news is that you won't feel the depression and fear every day of your taper and post-taper withdrawal-- try to remember when you feel bad that it will pass. The bad news is that the only way through is through. You can't go back knowing what you know now, and you CAN do it.  The best quote that I have heard through all of this is that you never know how strong you are until being strong is the only choice you have.  That's where you are. Hang tough and cry a lot. I did-- I always felt better after I cried.

 

I'm 5 months out almost, and I still have days of minor anxiety or depression BUT I am living and enjoying my life now, which I wasn't during my taper.  It gets better, and you're going to make it.

 

ask2266 :smitten:

Link to comment
Share on other sites

Hi Chico - i can completely relate to what you wrote.  i am on my 7th day benzo free and i am having a terrible day. i find myself going from page to page on here trying to find the hope from the writers.  what was written to you really helped a lot.  i can't believe how extremely odd the feelings are.  it's a hard, :) got mad at me and said i was being negative .  i haven't been calling my friends much and so my phone is not ringing and alone is tough sometimes.  i just want you to know you are not alone and i truly do believe we are healing.  i can say that i had about 4 good days this week.  maybe amano's black box thing would give you hope.  let me know if u want me to send it to you.   we can do this
Link to comment
Share on other sites

Looks like you're feeling your cut. Depression is a common side effect of withdrawal so what you're feeling now is normal effects. It doesn't last forever, it really doesn't. You weren't like this before benzos so you will return to your former self in time. Try to stay distracted, maybe with games or outdoors activities, whatever makes you feel best. This doesn't last forever  :therethere:
Link to comment
Share on other sites

thanks so much for the support and the topic.  just sitting here crying. so do you feel like you are almost back to normal?  i know fearing we won't be back to normal is  a w/d but it feels like my confidence is shot to bits.  so much  i can't do. writing is helping me get this crying out.  i had a lot of loss this past year - friends, boyfriend etc. job change.  a lot to take care of and i can't.  i do have faith and hope
Link to comment
Share on other sites

×
×
  • Create New...